| Model Number |
FASTTHREAD INTERFERENCE SCRW DRIVER, 6MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery multiple screw drivers were blunt.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.26-oct-2021 update: further information were provided that the reported event occurred during an anterior cruciate ligament repair and the screwdriver was twisted and not dull.During returned device evaluation, a reportable malfunction was discovered.
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed, the tip was found to be damaged and broken.The tip id is also obstructed with unknown white material.The cause of the event is undetermined, however a likely cause is user-applied mechanical forces.